Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Critical point theory for nonlinear eigenvalue problems with indefinite principal part


Author: Melvyn S. Berger
Journal: Trans. Amer. Math. Soc. 186 (1973), 151-169
MSC: Primary 47H15; Secondary 58E15
MathSciNet review: 0341210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study of the nontrivial solutions of the operator equation $ Lu = \lambda \Pi'(u)$ is made, where L is a selfadjoint Fredholm operator mapping a Hilbett space H into itself, and $ \Pi(u)$ is a $ C'$ weakly sequentially continuous real valued functional defined on H. Applications are given to the theory of semilinear elliptic boundary value problems and periodic solutions of Hamiltonian systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H15, 58E15

Retrieve articles in all journals with MSC: 47H15, 58E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0341210-X
PII: S 0002-9947(1973)0341210-X
Keywords: Nonlinear eigenvalue problems, nonlinear operator equation, semilinear elliptic boundary value problem
Article copyright: © Copyright 1973 American Mathematical Society